Volume 40 (1997)


1 (April), 2 (August), 3 (December)

Murakami, S.;
Periodic Solutions of Some Functional Differential Equations with Diffusion
pp. 1--17.
Inoue, H. and Otani, M.;
Periodic Problems for Heat Convection Equations in Noncylindrical Domains
pp. 19--39.
Naito, M., Naito, Y. and Usami, H.;
Oscillation Theory for Semilinear Elliptic Equations with Arbitrary Nonlinearities
pp. 41--55.
Shimizu, S.;
Scattering Theory for Elastic Wave Propagation Problems in Pertubed Stratified Media $R^3$
pp. 57--77.
Kobayashi, K. and Tsuruta, K.;
Uniform Boundedness and Uniform Asymptotic Stability in Functional Differential Equations with Constant Delay
pp. 79--92.
Nagabuchi, Y., Ohnaka, K. and Yagi, A.;
Global Stability of Economic Growth Model with the Labor Mobility
pp. 93--121.
Yamamoto, Y.;
Characterization of Certain Intermediate Spaces Related to Functionals of Brezis and Fraenkel
pp. 123--138.
Noumi, M and Okamoto, K.;
Irreducibility of the Second and the Fourth Painleve Equations
pp. 139--163.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles